Let A be an abelian variety defined over a global field F of positive characteristic p and let \mathcal{F}/F be a Z_p^\infty-extension, unramified outside a finite set of places of F. Assuming that all ramified places are totally ramified, we define a pro-characteristic ideal associated to the Pontrjagin dual of the p-primary Selmer group of A . To do this we first show the relation between the characteristic ideals of duals of Selmer groups for a Z_p^d-extension \mathcal{F}_d/F and for any Z_p^{d−1}-extension contained in \mathcal{F}_d, and then use a limit process. Finally, we give an application to an Iwasawa Main Conjecture for the non-noetherian commutative Iwasawa algebra Z_p[[Gal(\mathcal{F}/F)]] in the case A is a constant abelian variety.

Characteristic ideals and Selmer groups / Bandini, Andrea; Bars, Francesc; Longhi, Ignazio. - In: JOURNAL OF NUMBER THEORY. - ISSN 0022-314X. - 157:(2015), pp. 530-546. [10.1016/j.jnt.2015.05.011]

Characteristic ideals and Selmer groups

BANDINI, Andrea;
2015

Abstract

Let A be an abelian variety defined over a global field F of positive characteristic p and let \mathcal{F}/F be a Z_p^\infty-extension, unramified outside a finite set of places of F. Assuming that all ramified places are totally ramified, we define a pro-characteristic ideal associated to the Pontrjagin dual of the p-primary Selmer group of A . To do this we first show the relation between the characteristic ideals of duals of Selmer groups for a Z_p^d-extension \mathcal{F}_d/F and for any Z_p^{d−1}-extension contained in \mathcal{F}_d, and then use a limit process. Finally, we give an application to an Iwasawa Main Conjecture for the non-noetherian commutative Iwasawa algebra Z_p[[Gal(\mathcal{F}/F)]] in the case A is a constant abelian variety.
Characteristic ideals and Selmer groups / Bandini, Andrea; Bars, Francesc; Longhi, Ignazio. - In: JOURNAL OF NUMBER THEORY. - ISSN 0022-314X. - 157:(2015), pp. 530-546. [10.1016/j.jnt.2015.05.011]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2795174
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact